Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 2, 2023, 4:59 PM CST for Parker County, Texas. It was in force for 61 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2023, 4:59 PM CST (22:59 UTC)
- Expired
- Mar 2, 2023, 6:00 PM CST
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 59 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 5:03 PM CST | TSTM WND DMG | Millsap, TX | CORRECTS PREVIOUS NON-TSTM WND DMG REPORT FROM MILLSAP. FIRE STATION IN MILLSAP LOST PART OF ITS ROOF. |
| Mar 2, 5:03 PM CST | NON-TSTM WND DMG | Millsap, TX | FIRE STATION IN MILLSAP LOST PART OF ITS ROOF. |
| Mar 2, 5:20 PM CST | TSTM WND DMG | 2 Nnw Weatherford, TX | ROOF DAMAGE TO A HOUSE WITH SIGNIFICANT DAMAGE TO A DETACHED BUILDING/GARAGE. |
| Mar 2, 5:20 PM CST | TSTM WND DMG | Weatherford, TX | ROOF DAMAGE AT APARTMENT COMPLEX IN WEATHERFORD (LOCATION UNCONFIRMED). |
| Mar 2, 5:20 PM CST | TSTM WND GST 80 | Annetta North, TX | ESTIMATED 80MPH WINDS WITH 6 INCH DIAMETER TREE BRANCHES SNAPPED. TIME ESTIMATED. |
| Mar 2, 5:22 PM CST | HAIL 0.75 | 9 Nnw Weatherford, TX | DIME-SIZE HAIL NEAR PEASTER. |
| Mar 2, 5:30 PM CST | TSTM WND DMG | 1 Sse Willow Park, TX | PHOTOS OF NUMEROUS 8-10 INCH DIAMETER TREE BRANCHES SNAPPED. TIME ESTIMATED. |
| Mar 2, 5:30 PM CST | HAIL 0.75 | 6 W Springtown, TX | DIME-SIZE HAIL WEST OF SPRINGTOWN. |
| Mar 2, 5:40 PM CST | TSTM WND GST 68 | 4 Ene Aledo, TX | HAM RADIO OPERATOR MEASURED 68 MPH ON I-30 AT THE TARRANT/PARKER COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 2:58 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 343 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
822
WUUS54 KFWD 022259
SVRFWD
TXC367-030000-
/O.NEW.KFWD.SV.W.0021.230302T2259Z-230303T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
459 PM CST Thu Mar 2 2023
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Parker County in north central Texas...
* Until 600 PM CST.
* At 459 PM CST, a severe thunderstorm was located over Cool, or over
Mineral Wells, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Weatherford, Mineral Wells, Azle, Briar, Willow Park, Reno, Aledo,
Springtown, Brock, Hudson Oaks, Western Lake, Annetta, Poolville,
Cool, Lake Mineral Wells, Lake Weatherford, Annetta South, Annetta
North, Millsap and Sanctuary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for north central
Texas.
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3300 9805 3299 9754 3261 9755 3258 9806
TIME...MOT...LOC 2259Z 266DEG 39KT 3280 9804
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Dunn2 follow-up statements
663
WWUS54 KFWD 022313
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
513 PM CST Thu Mar 2 2023
TXC367-030000-
/O.CON.KFWD.SV.W.0021.000000T0000Z-230303T0000Z/
Parker TX-
513 PM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR PARKER COUNTY...
At 512 PM CST, a severe thunderstorm was located just west of
Weatherford, moving east at 45 mph. A 71 mph wind gust was reported
at Mineral Wells Airport in the last few minutes.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Weatherford, Mineral Wells, Azle, Briar, Willow Park, Reno, Aledo,
Springtown, Brock, Hudson Oaks, Western Lake, Annetta, Poolville,
Cool, Lake Mineral Wells, Lake Weatherford, Annetta South, Annetta
North, Millsap and Sanctuary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for north central
Texas.
&&
LAT...LON 3300 9805 3299 9754 3261 9755 3258 9806
TIME...MOT...LOC 2312Z 266DEG 39KT 3281 9786
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Dunn568
WWUS54 KFWD 022344
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
544 PM CST Thu Mar 2 2023
TXC367-030000-
/O.CON.KFWD.SV.W.0021.000000T0000Z-230303T0000Z/
Parker TX-
544 PM CST Thu Mar 2 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR EASTERN PARKER COUNTY...
At 543 PM CST, a severe thunderstorm was located over Lake Worth,
moving east at 45 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Weatherford, Azle, Briar, Willow Park, Reno, Aledo, Springtown,
Brock, Hudson Oaks, Western Lake, Annetta, Lake Weatherford, Annetta
South, Annetta North, Sanctuary, La Junta, Dennis, Agnes, Tin Top and
Highland Addition.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for north central
Texas.
&&
LAT...LON 3299 9780 3299 9754 3261 9755 3258 9798
TIME...MOT...LOC 2343Z 266DEG 39KT 3283 9745
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
DunnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 1:30 PM CST, 3 hours 29 minutes earlier.
Area forecast discussion, Mar 2, 1:30 PM CST, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 130 PM CST Thu Mar 2 2023 ...New Long Term... .SHORT TERM... /Issued 1205 PM CST Thu Mar 2 2023/ Update: Most of the morning convection across Central Texas had dissipated as of midday leaving plenty of cirrus in place. There has been some hints of the sun filtering through the thinner cirrus which, along with the lifting warm front, has allowed temperatures to slowly creep up into the 70s. Our current thinking with regards to storm timing and intensity has not changed much (see detailed discussion below). Most of the CAMs agree that isolated to scattered strong to severe storms will develop by early afternoon with the favored area west of the I-35 corridor where the cap will erode the quickest and the lifting warm front will provide an additional source for ascent. Storms should acquire linear organization along an eastward advancing Pacific cold front late this afternoon and this evening with most locations having a couple hour window for severe storms along the squall line. About the only major change to the previous forecast will be to issue a Wind Advisory for the CWA tonight to account for the strong and gusty post-frontal winds. These winds should fall below Wind Advisory criteria by mid morning Friday. Even though it will take time for the strong winds to reach the northern and eastern counties this evening, we will only issue one Advisory for simplicity sake, starting at 8 PM. Previous Discussion: /Overnight through Friday/ Bottom Line Up Front: All of North & Central Texas will need to keep a watchful eye on the weather Thursday as the ingredients for severe weather of all modes (damaging winds, large hail, and tornadoes) will come together in the afternoon and evening hours. Remain vigilant throughout the day tomorrow; have a safety plan in place ahead of time along with multiple, reliable sources to receive warning information. Threats: - Large Hail - Damaging Winds - Tornadoes (a couple could be strong) - Isolated flash flooding (E of I-35/I-35W & N of I-20) - Strong non-convective wind gusts up to 50 mph Thursday night Meteorological Discussion: The nearly stationary boundary remains draped generally along a line from Canton--Hillsboro--Goldthwaite as of this hour. A shortwave preceding the main system is aiding in the production of elevated showers and isolated storms ongoing from the Edwards Plateau, TX Hill Country, and into Central Texas. Instability with this activity is expected to be more modest than Wednesday's round of morning storms across the Metroplex, but a strong storm or two with gusty winds and hail are possible. This activity will continue to develop northeastward with coverage expanding over the next 1-2 hours across the southeastern half of the forecast area and will continue through midday. By early to mid afternoon, the main upper-level low will be centered near Far West TX, placing the northwestern portion of the forecast area underneath a region of enhanced divergence aloft. A weak surface low will develop in the Big Country and position a surface trough/boundary across the northwest in the afternoon. At the same time, the previously quasi-stationary front will lift northward to the Red River as a warm front while low pressure shifts into Oklahoma. It's possible this morning's showers and storms may limit the northward advancement of the warm front somewhat. CAM guidance continues to highlight areas north and west of the DFW Metroplex for initial storm development in the 12-2 pm window. Fairly weak low-level shear will result in a higher threat for large hail and damaging winds rather than tornadoes with this initial activity, but tornadoes will still be possible. As the warm front lifts northward towards the Red River and expands the warm sector over North & Central Texas in the afternoon, isolated activity may develop along the warm front, with much lower chances of seeing activity in the open warm sector into Central Texas, as any ascent will be weak. Although some of the modeled hodographs aren't overly impressive with backed flow in the mid-levels, suppression of any storms that develop along the warm front isn't anticipated given the angle difference is less than 90 degrees. This may actually help the potential for a strong and/or long lived tornado. The exact areas that see this heightened threat will depend on finer details, including both the potential for storm interference and the location of the warm front, but the most favorable area is generally north and east of the DFW Metroplex. Storms will continue increase in coverage in the afternoon primarily across North Texas, ahead of the main line set to begin impacting our western counties ~3 pm, moving through the DFW Metroplex ~5-8 pm, and exiting to the east ~10 pm. Lift will be maximized as the line of storms develops along the front, with embedded supercells and bowing segments supporting the threat for widespread severe weather with damaging winds, QLCS tornadoes, and large hail. Not much has changed in respect to the areas with the greatest severe potential, with areas along/east of the I-35 corridor still the most favorable. In addition to the severe threat, there is also a threat for instances of flash flooding due to ample moisture and the potential for training storms, especially across the northeast. Exercise caution in low-lying and or flood prone areas. Otherwise, wrap around moisture will result in lingering precipitation across the Red River, exiting by daybreak. Gusty winds out of the W/NW behind the front will have the potential to gust to around 50 mph into Friday morning. A Wind Advisory will likely be needed, but this will be further assessed with the morning package update. Thursday night's lows will fall into the low to mid 40s for most, with a cooler and quieter Friday in store with highs in the upper 50s to upper 60s. Gordon && .LONG TERM... /NEW/ /Friday night Onward/ Much more tranquil weather is expected over the weekend and early next week as zonal flow dominate the pattern aloft. A mid-level disturbance is forecast to move into the Central Plains Saturday morning sending a weak cold front southward. We don't anticipate much of an impact across our area as this front is expected to lose its push as it approaches our northern counties. Some locations near the Red River will see a wind shift to the north Saturday afternoon, but no precipitation is anticipated. Otherwise, a warming trend will take place over the weekend with highs in the 70s on Saturday and 70s to low 80s on Sunday. The unseasonably warmer temperatures and breezy conditions continue early next week with highs 10-20 degrees above normal for early March. Afternoon highs will range from the mid 70s to low 80s area wide. The overnight temperatures will also stay on the warm side with lows in the 50s/60s. With an established southerly flow, we will also see increasing humidity and mostly cloudy skies especially during the morning hours. The next upper level system is forecast to arrive during the mid-week period with several rounds of showers and storms Tuesday afternoon through at least next Thursday. Sanchez && .AVIATION... /Issued 1205 PM CST Thu Mar 2 2023/ /18Z TAFs/ The primary aviation weather concerns will be storms timing this afternoon/evening and the potential for a strong post-frontal west winds this evening/overnight. A few elevated storms are ongoing west of the Metroplex TAF sites late this morning. Storms will become more numerous through the afternoon but will likely remain west of the Metroplex TAF sites until the cold front arrives later this afternoon. We still anticipate the best window of time for storms at the Metroplex terminals will be between 23 and 02Z but will keep the mention of thunder in the vicinity starting at 20Z. Waco should see similar trends but in a slightly later window (00-03Z). We should also see some post-frontal MVFR ceilings and periods of light rain through much of the overnight hours, especially across the Metroplex TAF sites with clouds clearing shortly after sunrise Friday. Southerly winds have returned to all TAF sites late this morning and speeds will increase through the afternoon as surface low pressure deepens across the region. A westerly wind shift will occur behind the cold front with speeds increasing between 20 and 25 knots along with gusts in excess of 35 knots, especially late this evening/overnight. These winds will result in major crosswind issues on north/south runways. By sunrise Friday the wind will become more northwesterly and speeds will gradually decrease through the morning. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 45 63 46 75 51 / 90 5 0 0 0 Waco 46 65 43 76 47 / 100 0 0 0 0 Paris 45 59 41 68 47 / 100 20 0 0 0 Denton 41 61 41 74 47 / 90 5 0 0 0 McKinney 44 61 42 72 48 / 100 10 0 0 0 Dallas 45 63 45 75 50 / 100 5 0 0 0 Terrell 46 62 43 74 49 / 100 5 0 0 0 Corsicana 48 64 46 76 50 / 90 0 0 0 0 Temple 45 69 43 79 48 / 90 0 0 0 0 Mineral Wells 41 64 42 76 47 / 80 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 PM this evening to 10 AM CST Friday for TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Mar 2, 12:07 PM CST, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1207 PM CST Thu Mar 2 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031130- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1207 PM CST Thu Mar 2 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Thunderstorms will become numerous this afternoon and continue into tonight with widespread severe weather likely across much of the region. The greatest risk for severe weather will exist along and east of Highway 281 during the day, shifting east of the I-35 corridor during the evening hours. All modes of severe weather will be possible including large hail, damaging wind gusts, and tornadoes. Windy conditions are expected overnight with gusts to 45 mph possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Windy conditions will continue on Friday, especially during the morning hours with gusts between 30 and 40 mph possible. Thunderstorm chances will return by the middle of next week with the arrival of a strong cold front and upper level disturbance. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening, possibly extending into the overnight hours north of Interstate 20.
In the hours before
Local storm report, Mar 2, 3:56 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
356 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 3 ENE COLLINSVILLE 33.58N 96.86W
03/02/2023 U1.50 INCH GRAYSON TX EMERGENCY MNGR
PING PONG BALL HAIL ON FM 901 (5 MILES SOUTH
OF STATE HIGHWAY 56).
&&Local storm report, Mar 2, 4:00 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 2 NE SOUTHMAYD 33.64N 96.70W
03/02/2023 U1.25 INCH GRAYSON TX TRAINED SPOTTER
&&Local storm report, Mar 2, 4:04 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
404 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL SHERMAN 33.62N 96.61W
03/02/2023 U1.75 INCH GRAYSON TX AMATEUR RADIO
GOLF BALL HAIL AT INTERSECTION OF U.S.
HIGHWAY 75 AND STATE HIGHWAY 56 IN SHERMAN.
&&Local storm report, Mar 2, 4:29 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL 4 N BELLS 33.68N 96.42W
03/02/2023 U1.25 INCH GRAYSON TX PUBLIC
HALF DOLLAR HAIL.
&&Local storm report, Mar 2, 4:42 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
442 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TORNADO 5 ESE COMO 33.03N 95.39W
03/02/2023 HOPKINS TX TRAINED SPOTTER
TRAINED SPOTTERS OBSERVED A TORNADO IN
PICKTON. ROOF DAMAGE TO A HOUSE ALONG STATE
HIGHWAY 11 AT FM 269. ALSO DOWNED TREES AND
POWER LINES.
&&Local storm report, Mar 2, 4:55 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 PM CST THU MAR 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL PALO PINTO 32.77N 98.30W
03/02/2023 U1.00 INCH PALO PINTO TX TRAINED SPOTTER
QUARTER HAIL IN THE COMMUNITY OF PALO PINTO.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 8:30 AM CST | River Flood Warning | FWD | Hunt | 53 hr |
| Mar 2, 9:39 AM CST | River Flood Warning | FWD | Delta, Hopkins | 28 hr |
| Mar 2, 9:39 AM CST | River Flood Warning | FWD | Delta, Lamar | 33 hr |
| Mar 2, 11:47 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 18 hr |
| Mar 2, 1:06 PM CST | River Flood Warning | FWD | Hunt, Kaufman, Rockwall | 46 hr |
| Mar 2, 1:46 PM CST | River Flood Warning | FWD | Dallas | 23 hr |
| Mar 2, 1:46 PM CST | River Flood Warning | FWD | Collin | 42 hr |
| Mar 2, 1:46 PM CST | River Flood Warning | FWD | Dallas | 48 hr |
| Mar 2, 2:05 PM CST | Severe Thunderstorm Warning | FWD | Parker, Wise | 55 min |
| Mar 2, 2:12 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton | 63 min |
| Mar 2, 2:40 PM CST | Severe Thunderstorm Warning | FWD | Grayson | 53 min |
| Mar 2, 2:51 PM CST | Severe Thunderstorm Warning | FWD | Denton, Wise | 43 min |
| Mar 2, 3:10 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 35 min |
| Mar 2, 3:33 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 57 min |
| Mar 2, 3:44 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 61 min |
| Mar 2, 4:01 PM CST | Tornado Warning | FWD | Stephens | 29 min |
| Mar 2, 4:05 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 55 min |
| Mar 2, 4:23 PM CST | Severe Thunderstorm Warning | FWD | Palo Pinto | 67 min |
| Mar 2, 4:29 PM CST | Tornado Warning | FWD | Hopkins | 31 min |
| Mar 2, 4:48 PM CST | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 37 min |
| Mar 2, 5:15 PM CST | Severe Thunderstorm Warning | FWD | Comanche | 60 min |
| Mar 2, 5:27 PM CST | Severe Thunderstorm Warning | FWD | Denton, Wise | 63 min |
| Mar 2, 5:35 PM CST | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Mar 2, 5:39 PM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 66 min |
| Mar 2, 5:45 PM CST | Severe Thunderstorm Warning | FWD | Mills | 60 min |
| Mar 2, 5:50 PM CST | Severe Thunderstorm Warning | FWD | Hamilton | 55 min |
| Mar 2, 5:56 PM CST | Severe Thunderstorm Warning | FWD | Lampasas | 64 min |
| Mar 2, 5:56 PM CST | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Mar 2, 5:57 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 78 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.